# SDR CA150618005

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 35,046 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508103237
- Condition: Broken
- Location: Mlg
- Part time: 3,043 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCHDOWN THE PILOTS FELT A VIBRATION, ACFT STOPPED THEN TAXIED TO THE RAMP & IT WAS FOUND THAT THE LT MLG, UPPER & LOWER TORQUE LINK WERE FOUND BROKEN OFF AT ATTACH POINT.  THE TORQUE LINKS WERE REPLACED.  ACFT INSPECTED & RETURNED TO SERVICE.   WE HAVE HAD THIS HAPPEN IN THE PAST & HAVE ADDED AN INSPECTION TO THE PHASE 2 & 4 INSPECTIONS.  THIS INSPECTION HAS BEEN UPDATE TO MAKE IT MORE CLEAR WHAT TO BE INSPECTED.
